MedElevator Войти в исследования
← Поиск публикаций
Acta anaesthesiologica Scandinavica · 1983

Cardiac tamponade as a result of infusion therapy. A potentially amenable complication of central venous catheters.

Сравнительное исследованиеСтатьяНазвание и аннотация: Перевод в очереди
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Eide J, Odegaard E

Аннотация

A fatal case of infusion of a fat emulsion (Intralipid) into the pericardium is reported. Perforation of the anterior wall of the right ventricle of the heart by a central venous catheter had occurred 3 days after insertion via the basilic vein. Local myocardial inflammation and necrosis along the puncture wound through the myocardium was a feature. The incident underlines the necessity for prompt assurance of correct positioning of central venous catheters. It is emphasized that effective treatment is possible if one is aware of some important features of the condition. Immediate diagnosis is mandatory.

Предметные рубрики MeSH